# SDR DALA2023080806478

- Difficulty date: August 5, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 137,878 hours, 19,795 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 177 1L DOOR WILL NOT ARM (GREEN FLAG WILL NOT PUSH IN). CORRECTIVE ACTION: FOUND EXTERNAL DOOR HANDLE NOT STOWED. STOWED HANDLE PERFORMED DOOR OPS CHECK NORMAL REF B767-300 AMM 52-11 (9906874)
